Publication Type:

Journal Article

Source:

International Journal of Pharmacy and Pharmaceutical Sciences, Volume 9, Issue 3 (2017)

Keywords:

Erythema Multiforme, Hypersensitivity, naproxen, Skin Disorders

Abstract:

Erythema multiforme (EM) is a hypersensitivity reaction characterized by varying degrees of blisters and ulcerations. We report a case of 4 y old girl child born for Non-custodial parents who has a history of seizures and a known case of carbamazepine-induced SLE (Systemic Lupus Erythematosus) when treated with anti-inflammatory drugs developed EM. The offending drug was identified and withdrawn. Steroid was given as a part of symptomatic treatment. Non-steroidal anti-inflammatory drugs (NSAIDs) are one of the most commonly prescribed groups of drugs for a variety of indications. The patient gradually improved and got discharged.

Cite this Research Publication

S. Keerthana PC, N, A. K., and Reji, R., “Naproxen-induced erythema multiforme-a rare case report. ”, International Journal of Pharmacy and Pharmaceutical Sciences, vol. 9, no. 3, 2017.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS